# SDR DALA2024071807258

- Difficulty date: July 14, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N826DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31937
- Aircraft time: 30,079 hours, 11,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5944145) FOUND AFT GALLEY EMERGENCY LIGHTS INOP. REMOVED AND REPLACED AFT L/H EMERGENCY LIGHT BATTERY PACK REF B737 AMM 33-51-06. OPS CHECK GOOD.
